# SDR SWAA2013122323608

- Difficulty date: December 22, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N719SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27853
- Aircraft time: 55,397 hours, 32,867 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 65C26864
- Part serial: E3198
- Condition: Leaking
- Location: Nr 1 Spoiler
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

HYD A SYS FAILURE.  BOTH PUMPS LOW PRESSURE LIGHTS CAME ON & FLUID DRIPPING FROM APPROXIMATELY UNDER NR 2 SPOILER.  R & R NR 1 GND SPOILER ACTUATOR IAW MM.
